# SDR RYNA200800001

- Difficulty date: March 14, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: DJT
- Make and model: Boeing 737-86N
- Aircraft serial: 28592
- Engine: Cfmint CFM567B26US
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Cartridge
- Condition: Damaged
- Location: Tailskid
- Stage of operation: TO
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKEOFF AT MKE AIRPORT TAIL SKID OF THE AIRCRAFT SCRATCHED THE RUNWAY AND THE IMPACT DAMAGED TAIL SKID CARTRIDGE ASSEMBLY.  ACCOMPLISHED FUSELAGE, TAIL SECTION AND OVER WEIGHT INSPECTION PER AMM 05-51-35, AND FOUND NO ADDITIONAL DEFECT.  REPLACED TAIL SKID CARTRIDGE ASSEMBLY PER AMM 32-71-00 AND AIRCRAFT RETURNED TO SERVICE.
